# SDR DALA2018031301583

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD/OUTBD WEB SUPPORTS (2EAS) STA CANT 1542 AND 1HRS POSITION VENT BOX LOUVERS AREA AT AFT ACCESSORY COMPARTMENT. ANGLES WERE REPLACE PER VOL II SRM 51-30-05 AND DWG 9923630-5 REV L AND 9911839-158 REV DP.
